5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2955696
Pressland, Matthew, and Sauter, Julia. 2021. “On Quiver Grassmannians and Orbit Closures for Gen-Finite Modules”. Algebras and Representation Theory .
PUB | DOI | WoS
 
[4]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955346
Crawley-Boevey, William Walstan, Ma, Biao, Rognerud, Baptiste, and Sauter, Julia. 2021. “Combinatorics of faithfully balanced modules”. Journal of Combinatorial Theory, Series A 182: 105472.
PUB | DOI | WoS
 
[3]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943570
Ma, Biao, and Sauter, Julia. 2020. “On faithfully balanced modules, F-cotilting and F-Auslander algebras”. JOURNAL OF ALGEBRA 556: 1115-1164.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935583
Eiriksson, Ögmundur, and Sauter, Julia. 2019. “Quiver-graded Richardson orbits”. COMMUNICATIONS IN ALGEBRA 47 (10): 4304-4335.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
Crawley-Boevey, William Walstan, and Sauter, Julia. 2017. “On quiver Grassmannians and orbit closures for representation-finite algebras”. MATHEMATISCHE ZEITSCHRIFT 285 (1-2): 367-395.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2955696
Pressland, Matthew, and Sauter, Julia. 2021. “On Quiver Grassmannians and Orbit Closures for Gen-Finite Modules”. Algebras and Representation Theory .
PUB | DOI | WoS
 
[4]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955346
Crawley-Boevey, William Walstan, Ma, Biao, Rognerud, Baptiste, and Sauter, Julia. 2021. “Combinatorics of faithfully balanced modules”. Journal of Combinatorial Theory, Series A 182: 105472.
PUB | DOI | WoS
 
[3]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943570
Ma, Biao, and Sauter, Julia. 2020. “On faithfully balanced modules, F-cotilting and F-Auslander algebras”. JOURNAL OF ALGEBRA 556: 1115-1164.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935583
Eiriksson, Ögmundur, and Sauter, Julia. 2019. “Quiver-graded Richardson orbits”. COMMUNICATIONS IN ALGEBRA 47 (10): 4304-4335.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
Crawley-Boevey, William Walstan, and Sauter, Julia. 2017. “On quiver Grassmannians and orbit closures for representation-finite algebras”. MATHEMATISCHE ZEITSCHRIFT 285 (1-2): 367-395.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung